Class fields of abelian extensions of Q.
Inventiones mathematicae, Tome 76 (1984), pp. 179-330
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Fitting ideals, abelian varieties, cuspidal group, Eisenstein ideal, Iwasawa theory, Iwasawa main conjecture, p-adic L-functions, Iwasawa modules, -extensions, modular curves, Herbrand's theorem, cyclotomic field, Bernoulli number, unramified extensions
@article{IM_1984__76_143124,
author = {B. Mazur and A. Wiles},
title = {Class fields of abelian extensions of {Q.}},
journal = {Inventiones mathematicae},
pages = {179--330},
year = {1984},
volume = {76},
zbl = {0545.12005},
url = {http://geodesic.mathdoc.fr/item/IM_1984__76_143124/}
}
B. Mazur; A. Wiles. Class fields of abelian extensions of Q.. Inventiones mathematicae, Tome 76 (1984), pp. 179-330. http://geodesic.mathdoc.fr/item/IM_1984__76_143124/